MAUDE Adverse Event Report: KENDALL GAMMATRON, THAILAND CURITY; TUBE, TRACHEAL (W/WO CONNECTOR)

KENDALL GAMMATRON, THAILAND CURITY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 9570E
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product is not sold in us and is 510(k) exempt.This report is associated to a similar product sold in the us with 510(k) number k892432.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use to the patient, the device's balloon could not be inflated normally when testing tube before endotracheal intubation.There was no patient injury.

Brand Name
CURITY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
KENDALL GAMMATRON, THAILAND
nakhon chai si district
nakhon pathom
TH 
MDR Report Key9381346
Report Number8040459-2019-00115
Device Sequence Number19477772
Product Code BTR
UDI-Device Identifier20705031234311
UDI-Public20705031234311
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2023
Device Model Number9570E
Device Catalogue Number9570E
Device Lot Number1813031FED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR